Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Partitions of natural numbers with the same weighted representation functions

Tom 159 / 2020

Ya-Li Li, Wu-Xia Ma Colloquium Mathematicum 159 (2020), 1-5 MSC: Primary 11B34; Secondary 05A17. DOI: 10.4064/cm7605-11-2018 Opublikowany online: 6 September 2019

Streszczenie

For a set $A$ of nonnegative integers and two positive integers $k_1, k_2$, let $r_{k_1,k_2}(A,n)$ be the number of solutions of $n=k_1a_1+k_2a_2$, where $a_1, a_2\in A$. In 2012, Yang and Chen determined all pairs $k_1$ and $k_2$ for which there exists a set $A$ of nonnegative integers such that $r_{k_1,k_2}(A, n)=r_{k_1,k_2}(\mathbb {N}\setminus A,n)$ for all sufficiently large integers $n$. We use generating functions to give new proofs of the results by Yang and Chen.

Autorzy

  • Ya-Li LiSchool of Mathematics and Statistics
    Henan University
    Kaifeng 475001, P.R. China
    e-mail
  • Wu-Xia MaSchool of Mathematical Sciences
    and Institute of Mathematics
    Nanjing Normal University
    Nanjing 210023, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek